Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 42, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 5, 2008, 5:35 PM CST for 4 counties in Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2008, 5:35 PM CST (23:35 UTC)
- Expired
- Feb 5, 2008, 6:01 PM CST
- In force
- 26 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 052336
SVRLSX
MOC055-093-179-221-060015-
/O.NEW.KLSX.SV.W.0042.080205T2335Z-080206T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
WESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
IRON COUNTY IN SOUTHEAST MISSOURI
NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 615 PM CST
* AT 534 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BIXBY...OR 24 MILES WEST OF IRONTON...AND MOVING NORTHEAST AT 75
MPH.
* LOCATIONS IMPACTED INCLUDE...
BIXBY...
BELGRADE...
OATES...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3751 9124 3755 9130 3760 9118 3769 9118
3780 9135 3808 9091 3744 9055 3740 9118
TIME...MOT...LOC 2335Z 222DEG 65KT 3767 9106
$$
GKS2 follow-up statements
000
WWUS53 KLSX 052350
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CST TUE FEB 5 2008
MOC055-052359-
/O.CAN.KLSX.SV.W.0042.000000T0000Z-080206T0015Z/
CRAWFORD MO-
549 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OF THIS AREA.
LAT...LON 3751 9124 3755 9130 3760 9118 3769 9118
3774 9114 3774 9111 3796 9110 3808 9091
3744 9055 3740 9118
TIME...MOT...LOC 2349Z 222DEG 65KT 3795 9094 3782 9081
3760 9081
$$
MOC093-179-221-060015-
/O.CON.KLSX.SV.W.0042.000000T0000Z-080206T0015Z/
REYNOLDS MO-IRON MO-WASHINGTON MO-
549 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR SOUTHWESTERN WASHINGTON...IRON AND NORTHERN REYNOLDS COUNTIES...
AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SHIRLEY TO
BELGRADE TO BLACK...OR ALONG A LINE EXTENDING FROM 14 MILES WEST OF
POTOSI TO 15 MILES SOUTHWEST OF POTOSI TO 16 MILES WEST OF IRONTON...
MOVING NORTHEAST AT 65 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BELLEVIEW.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3751 9124 3755 9130 3760 9118 3769 9118
3774 9114 3774 9111 3796 9110 3808 9091
3744 9055 3740 9118
TIME...MOT...LOC 2349Z 222DEG 65KT 3795 9094 3782 9081
3760 9081
$$
GKS000
WWUS53 KLSX 060001
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CST TUE FEB 5 2008
MOC093-179-221-060010-
/O.CAN.KLSX.SV.W.0042.000000T0000Z-080206T0015Z/
REYNOLDS MO-IRON MO-WASHINGTON MO-
600 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...IRON
AND NORTHERN REYNOLDS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY AND MOVED
NORTHEAST OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL MIDNIGHT
LAT...LON 3751 9124 3755 9130 3760 9118 3769 9118
3774 9114 3774 9111 3796 9110 3808 9091
3744 9055 3740 9118
TIME...MOT...LOC 0000Z 222DEG 65KT 3810 9077 3797 9064
3775 9064
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 1:57 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Feb 5, 1:57 PM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CST TUE FEB 5 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.
WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.
NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.
SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.
BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.
CVKING
&&
.AVIATION...
FOR THE 18Z TAFS...
IT CONTINUES TO BE A MESS LATE THIS MORNING WITH IFR OR LIFR
CONDITIONS PREVAILING ACROSS THE ENTIRE AREA. THE MOST DIFFICULT
PART OF THIS FCST REVOLVES AROUND THE LONGEVITY OF PCPN IN THE TAFS
INCLUDING THUNDER. THE FRONT REMAINS QSTNRY ACROSS EXTREME SOUTHERN
ILLINOIS EXTENDING WESTWARD ACROSS SE MO INTO THE LOW PRESSURE
SYSTEM IN SW MO. MAY SEE A BIT OF A BREAK IN PCPN FOR KCOU...KSUS
AND KSTL THROUGH THE EARLY AFTERNOON HOURS...UNTIL NEXT SHORTWAVE
AND SFC LOW TRACK FURTHER TO THE NORTHEAST...BRINGING ANOTHER ROUND
OF RWS AND TRWS FROM 20Z TO AROUND 04Z THIS EVENING. CIG/VSBY WISE
IT APPEARS IFR/LIFR CONDITIONS WILL PERSIST THRU THE NEXT 24 HOURS.
ONCE THE RAIN SHIELD PUSHES TO THE EAST LATE THIS EVENING THE PCPN
WILL CHANGE TO MORE OF A DRIZZLE. WILL SEE A MIX OF FREEZING RAIN
AND SLEET BY THIS EVENING...THEN CHANGE OVER TO SNOW BY MIDNIGHT AT
KUIN AS COLDER AIR DEEPENS. FOR KCOU...KSTL AND KSUS PCPN TO CHANGE
OVER TO ALL SNOW BY 12Z.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR KNOX-LEWIS-MARION-SHELBY.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR ADAMS IL-BROWN IL.
&&
WFO LSXHazardous weather outlook, Feb 5, 3:04 PM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 304 PM CST TUE FEB 5 2008 ILZ095>097-MOZ018-019-026-027-034-035-061200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- 304 PM CST TUE FEB 5 2008 ...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT RAIN IS EXPECTED TO CHANGE OVER TO FREEZING RAIN THIS EVENING... BEFORE CHANGING TO ALL SNOW. LIGHT ICE ACCUMULATIONS OF ONE TENTH OF AN INCH OR LESS ARE POSSIBLE ON UNTREATED ROADS AND ELEVATED SURFACES. SNOW ACCUMULATION OF 2 TO 6 INCHES IS LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP TO AN INCH OF ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY WINTER PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052- 059>065-072-073-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...WITH HEAVY RAINFALL...WILL CONTINUE THIS EVENING. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING BEFORE ENDING...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ074-075-084-085-099-061200- RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE...ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. IN ADDITION...THE HEAVY RAINFALL PRODUCED BY THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Feb 5, 4:58 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL VALLEY PARK 38.55N 90.48W
02/05/2008 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
PEA SIZE HAIL AT HWY 141 AND BIG BEND ROAD.
&&
JPKLocal storm report, Feb 5, 5:02 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HEAVY RAIN UNION 38.45N 91.01W
02/05/2008 E0.00 INCH FRANKLIN MO TRAINED SPOTTER
MINOR FLOODING/PONDING OF WATER ON ROADS FROM UNION TO
WASHINGTON. SOME DRAINAGE PROBLEMS REPORTED IN
WASHINGTON.
&&
JPKLocal storm report, Feb 5, 5:05 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN GODFREY 38.97N 90.19W
02/05/2008 E0.00 INCH MADISON IL AMATEUR RADIO
MINOR FLOODING/PONDING OF WATER ON ROADS IN ALTON AND
GODFREY.
&&
JPKLocal storm report, Feb 5, 5:09 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL WATERLOO 38.33N 90.16W
02/05/2008 E0.25 INCH MONROE IL EMERGENCY MNGR
PEAS SIZE HAIL AND WINDS ESTIMATED AT 45 MPH ON THE WEST
SIDE OF WATERLOO. FROM THE 911 OFFICE.
&&
JPKLocal storm report, Feb 5, 5:16 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD CARLINVILLE 39.28N 89.88W
02/05/2008 MACOUPIN IL TRAINED SPOTTER
BRIAR CREEK FLOODING. MINOR FLOODING THUS FAR ON AREA
STREETS.
&&
JPKLocal storm report, Feb 5, 5:23 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD 3 S CARLINVILLE 39.24N 89.88W
02/05/2008 MACOUPIN IL AMATEUR RADIO
BIRD TOWNSHIP. 6 INCHES OF WATER OVER ROADS.
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:08 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 52 min |
| Feb 4, 9:14 PM CST | Severe Thunderstorm Warning | LSX | Lincoln | 31 min |
| Feb 4, 9:27 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 48 min |
| Feb 4, 9:59 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Osage | 26 min |
| Feb 4, 10:13 PM CST | Severe Thunderstorm Warning | LSX | Gasconade, Lincoln, Montgomery, Warren | 47 min |
| Feb 4, 10:57 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 48 min |
| Feb 4, 11:37 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| Feb 5, 4:20 AM CST | Winter Weather Advisory | LSX | Knox, Lewis, Marion, Shelby | 35 hr |
| Feb 5, 3:08 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 39 min |
| Feb 5, 3:13 PM CST | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Feb 5, 3:36 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 24 min |
| Feb 5, 3:37 PM CST | Flash Flood Warning | LSX | Saint Charles, Warren | 5 hr |
| Feb 5, 3:56 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 35 min |
| Feb 5, 3:57 PM CST | Flash Flood Warning | LSX | Crawford | 5 hr |
| Feb 5, 4:30 PM CST | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.